MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 DXTEND RETENT PE CUP D38 +6MM; SHOULDER HUMERAL CUP

DEPUY FRANCE SAS - 3003895575 DXTEND RETENT PE CUP D38 +6MM; SHOULDER HUMERAL CUP
Catalog Number 130738106
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Primary (b)(6) 2017, revision (b)(6) 2017, revision (b)(6) 2017, revision (b)(6) 2017.Recurrent dislocation post rtsjr.This is the third revision of this joint replacement.Second revision included use of a retentive spacer.There was no issue with version of the cemented stem in situ (as per surgeon).This was left in situ and the liner and glenosphere were upsized.It was suggested that the dislocations were possibly anterior.The surgeon positioned an eccentric glenoshere more anteriorally despite being informed they were not meant to be used in this way and a trial would not be possible.The shoulder was reduced successfully and the surgeon reported stability by the finish of the procedure.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: the device associated to the complaint was not returned for analysis.The dhr analysis performed did not reveal any anomalies that could be related to the issue reported on the complaint.A search into the complaints database was performed, no other similar complaint was reported for the affected product code and lot combination.Based on the information received and the investigation performed, the root cause of the incident could not be determined.Device history lot :the dhr analysis of the stem batch returned shows an initial conformance of this product with regards to its specification.For this batch, there was no deviation or non-conformance.Batch 5217451 was manufactured in september 2013.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DXTEND RETENT PE CUP D38 +6MM
Common Device Name
SHOULDER HUMERAL CUP
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key7206483
Report Number1818910-2018-51547
Device Sequence Number19203950
Product Code HSD
UDI-Device Identifier10603295027355
UDI-Public10603295027355
Combination Product (Y/N)N
PMA/510(K) Number
K120174
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number130738106
Device Lot Number5217451
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/22/2017
Supplement Date Received by Manufacturer02/19/2018
Initial Report FDA Received Date01/19/2018
Supplement Report FDA Received Date02/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;